# SDR AALA201607029001

- Difficulty date: July 1, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 50,231 hours, 23,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT RESET THE SWITCH FOR THE READING LIGHTS IN THE MAIN CABIN (USING THE PSU) AND THE EMERGENCY LIGHTS CAME ON.   TURNED OFF THE EMERGENCY LIGHTS WITH THE SWITCH IN THE FLIGHT DECK.  TRIED ARMING THE EMERGENCY LIGHTS AGAIN, BUT THEY CAME ON IN THE "ARMED " POSITION. TURNED THEM OFF AGAIN.  REPLACED THE FORWARD LEFT EMERGENCY POWER SUPPLY UNIT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38 & 33-51-00.
